CureZone   Log On   Join
Re: Supplements causing vaginal yeast infection
 
Esstee Views: 9,371
Published: 8 years ago
 
This is a reply to # 1,829,688

Re: Supplements causing vaginal yeast infection


Okay, I was asking because there is a known association between yeast infections and iron.

Having said that, I found an interesting article entitled: Nutritional Supplements don't always work to fight yeast and may make it worse! at the following link: http://www.nutritioninstitute.com/supplements.html

I'm not trying to diagnose you or anything, but perhaps you will find something helpful in the article.

JohnB
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.578 sec, (1)